# SDR SWAA2022022522499

- Difficulty date: November 29, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 114BW INNER LANDING HAS CORROSION AROUND ATTACH HOLES / PROCURED SERVICEABLE REPLACEMENT PANEL FROM STOCK. WILL BE INSTALLED ON JPANEL-115-CLOSE. PART NUMBER FOR PANEL 114BW IS 141A7900-4 PER IPC 32-22-11-02. SWA SI# 7320579.
